Evgeny Feigin
TitelZitiert vonJahr
PBW filtration and bases for irreducible modules in type A n
E Feigin, G Fourier, P Littelmann
Transformation Groups 16 (1), 71-89, 2011
922011
Quantum continuous : Semiinfinite construction of representations
B Feigin, E Feigin, M Jimbo, T Miwa, E Mukhin
Kyoto Journal of Mathematics 51 (2), 337-364, 2011
752011
degeneration of flag varieties
E Feigin
Selecta Mathematica 18 (3), 513-537, 2012
682012
PBW filtration and bases for symplectic Lie algebras
E Feigin, G Fourier, P Littelmann
International Mathematics Research Notices 2011 (24), 5760-5784, 2011
552011
Quantum continuous : Tensor products of Fock modules and -characters
B Feigin, E Feigin, M Jimbo, T Miwa, E Mukhin
Kyoto Journal of Mathematics 51 (2), 365-392, 2011
542011
-characters of the tensor products in -case
BL Feigin, EB Feigin
Moscow Mathematical Journal 2 (3), 567-588, 2002
492002
Degenerate flag varieties and the median Genocchi numbers
E Feigin
Mathematical Research Letters 18 (6), 2011
482011
Quiver Grassmannians and degenerate flag varieties
G Cerulli Irelli, E Feigin, M Reineke
Algebra & Number Theory 6 (1), 165-194, 2012
472012
Favourable modules: filtrations, polytopes, Newton–Okounkov bodies and flat degenerations
E Feigin, G Fourier, P Littelmann
Transformation Groups 22 (2), 321-352, 2017
382017
Degenerate flag varieties of type A: Frobenius splitting and BW theorem
E Feigin, M Finkelberg
Mathematische Zeitschrift 275 (1-2), 55-77, 2013
322013
Symplectic degenerate flag varieties
E Feigin, M Finkelberg, P Littelmann
Canadian Journal of Mathematics 66 (6), 1250-1286, 2014
312014
The PBW filtration
E Feigin
Representation Theory of the American Mathematical Society 13 (9), 165-181, 2009
312009
Desingularization of quiver Grassmannians for Dynkin quivers
GC Irelli, E Feigin, M Reineke
Advances in Mathematics 245, 182-207, 2013
302013
Principal subspaces and quantum Toda Hamiltonian
B Feigin, E Feigin, M Jimbo, T Miwa, E Mukhin
Adv. Stud. Pure Math. 54, 109-166, 2009
29*2009
Extremal part of the PBW-filtration and nonsymmetric Macdonald polynomials
I Cherednik, E Feigin
Advances in Mathematics 282, 220-264, 2015
23*2015
Nonsymmetric Macdonald polynomials and PBW filtration: towards the proof of the Cherednik–Orr conjecture
E Feigin, I Makedonskyi
Journal of Combinatorial Theory, Series A 135, 60-84, 2015
21*2015
Integrable ̂ sl2 modules as an infinite tensor products
B Feigin, E Feigin
Fundamental mathematics today (in honor of the 10th anniversary of the …, 2003
192003
Generalized Weyl modules, alcove paths and Macdonald polynomials
E Feigin, I Makedonskyi
Selecta Mathematica 23 (4), 2863-2897, 2017
182017
Degenerate flag varieties: moment graphs and Schröder numbers
GC Irelli, E Feigin, M Reineke
Journal of Algebraic Combinatorics 38 (1), 159-189, 2013
172013
PBW-filtration over ℤ and Compatible Bases for V(λ) in Type An and Cn
E Feigin, G Fourier, P Littelmann
Symmetries, Integrable Systems and Representations, 35-63, 2013
172013
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20